Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

16 year old girl in depression took 14 tylenol pills. What will happen ?

16 year old girl and i took about 13- 14 tylenol pills and now i dont know what i should do! im a 16 year old girl, 5 6, and weight about 196 (embarrassed to say!!) ive been having a really hard time and no ones understands me. ive been depressed ever since last year in october 2010. I cant sleep or even eat. I cant talk to my mom or dad or even my family cause i feel that they judge me. I took about 13 or more (not sure how much) tylenol extra strength pills all together. im scared to tell them what i did but i dont feel any different
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to healthcaremagic
maximum daily dose is 4 gram
you should immediately inform your parents and should reach emergency department of hospital for gastric lavage and further treatment
induce vomiting if you can
the drug is hepato toxic and you need immediate intensive care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor